Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 1, 2024, 7:43 PM CDT for Osage County, Washington County, Oklahoma. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2024, 7:43 PM CDT (00:43 UTC)
- Expired
- Apr 1, 2024, 8:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 7:53 PM CDT | TORNADO | 5 Sse Bartlesville, OK | Tornado crossing highway 75. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 2:13 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1105 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 14.1
The text
As transmitted.
436
WFUS54 KTSA 020043
TORTSA
OKC113-147-020115-
/O.NEW.KTSA.TO.W.0009.240402T0043Z-240402T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
743 PM CDT Mon Apr 1 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
East central Osage County in northeastern Oklahoma...
Central Washington County in northeastern Oklahoma...
* Until 815 PM CDT.
* At 743 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles west of Ochelata, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Bartlesville... Barnsdall...
Ochelata... Tallant...
Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3649 9615 3666 9622 3684 9581 3657 9581
TIME...MOT...LOC 0043Z 246DEG 46KT 3660 9607
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
534
WWUS54 KTSA 020053
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
753 PM CDT Mon Apr 1 2024
OKC113-020103-
/O.CAN.KTSA.TO.W.0009.000000T0000Z-240402T0115Z/
Osage OK-
753 PM CDT Mon Apr 1 2024
...THE TORNADO WARNING FOR EAST CENTRAL OSAGE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3684 9581 3657 9581 3653 9600 3675 9600
TIME...MOT...LOC 0053Z 246DEG 46KT 3665 9592
$$
OKC147-020115-
/O.CON.KTSA.TO.W.0009.000000T0000Z-240402T0115Z/
Washington OK-
753 PM CDT Mon Apr 1 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL
WASHINGTON COUNTY...
At 753 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northeast of Ochelata, moving northeast at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Bartlesville... Ochelata...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3684 9581 3657 9581 3653 9600 3675 9600
TIME...MOT...LOC 0053Z 246DEG 46KT 3665 9592
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$854 WWUS54 KTSA 020106 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 806 PM CDT Mon Apr 1 2024 OKC147-020116- /O.EXP.KTSA.TO.W.0009.000000T0000Z-240402T0115Z/ Washington OK- 806 PM CDT Mon Apr 1 2024 ...THE TORNADO WARNING FOR CENTRAL WASHINGTON COUNTY WILL EXPIRE AT 815 PM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 900 PM CDT for northeastern Oklahoma. && LAT...LON 3684 9581 3657 9581 3653 9600 3675 9600 TIME...MOT...LOC 0106Z 246DEG 46KT 3672 9573 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 1, 6:42 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 1, 6:42 PM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Tulsa OK 642 PM CDT Mon Apr 1 2024 ...New AVIATION... .SHORT TERM... (The rest of this afternoon ) Issued at 156 PM CDT Mon Apr 1 2024 The main weather concern today is the impending severe weather threat that will be ramping up for the remainder of this afternoon and evening. Key Messages: 1.) There is an moderate risk (45% chance within 25 miles of a point) of severe weather across the area today. 2.) The severe hazard most likely to occur is large to very large hail (45% chance). Tornadoes (10% chance) and damaging wind (30% chance) may also occur. 3.) Severe storms will most likely occur in the mid afternoon to early evening in northeast OK, and in the mid to late evening in southeast OK and northwest AR. Details: A broad (but positively tilted) trough across the Desert Southwest and associated upper level jet are impinging on the region and promoting broad lift. This will gradually lower surface pressure along the cold front, with low level warm and moist advection continuing east of the front. In the near term, a stout elevated mix layer is currently keeping instability capped, but there are signs of this changing. Recent ACARS profiles have shown the ML to be deepening, eroding the cap from underneath. Additionally radar/satellite have shown CI further west across central OK. As we progress through the afternoon and evening, synoptic scale lift beneath the upper level jet streak and eventually mesoscale lift ahead of the cold front is expected to break this cap and allow for convective initiation within the forecast area. As far as timing, the initial storm activity will occur in northeast OK as rather modest low level shear coupled with steep lapse rates promotes a risk of large to very large hail. This will occur as initially discrete cells fire near the dry line. There will also be a threat of isolated tornadoes and damaging wind gusts. To account for these threats a Tornado Watch was recently issued for portions of eastern OK. As we head deeper into the afternoon, long and straight hodographs will promote splitting supercells that will eventually merge into more of a QLCS feature. The low level jet will punch out the lower level wind fields a bit more near sunset, relatively increasing the tornado threat for areas east of the dry line at that time. It's worth mentioning that although widespread flooding does not appear to be in play, some localized minor flooding could occur with any training or particularly heavy storms. The cold front will push into northeast OK in the late evening, gradually moving southeast overnight, ending the severe weather threat. Gusty northerly winds and much cooler air will follow behind the cold front. && .LONG TERM... (Tonight through Monday) Issued at 156 PM CDT Mon Apr 1 2024 Tuesday will be cloudy and drizzly/showery in spots as much cooler air spills in behind the cold front. High temperatures will only reach the mid 50s to low 60s for most areas, coolest in the northwest. Skies are expected to clear out into Wednesday morning, with low temperatures falling into the mid 30s to low 40s. A few of the most cold-prone spots could see a light frost. The deep low pressure responsible for this cooler weather will gradually move east through mid week with higher pressure building in from the west. High temperatures will gradually warm, with highs in the 60s Wed-Thu and 70s Fri-Sun. Meanwhile, as the next weather system deepens in the west, breezy southerly winds will develop by late in the week. This will once again increase the fire weather potential across the area. As this system approach the area next Saturday-Sunday, rain chances will increase once again. The solar eclipse of April 8th may be impacted by this weather system or another one that is set to affect the area around next Tuesday. Ensemble cluster analysis does not shed much light on the subject at this time, with models split roughly 50- 50 into two camps for relatively better or worse viewing conditions. && .AVIATION... (00Z TAFS) Issued at 638 PM CDT Mon Apr 1 2024 Scattered to numerous thunderstorms will affect all sites this evening, with gusty winds, heavy rainfall, and hail possible with the storms. A cold front will sweep across the area overnight, with MVFR ceilings expected late tonight through Tuesday following the passage of the front. Gusty northwest winds will also prevail following the frontal passage. && .PRELIMINARY POINT TEMPS/POPS... TUL 48 55 39 64 / 80 30 0 0 FSM 59 67 41 65 / 90 20 10 0 MLC 52 60 39 66 / 80 20 0 0 BVO 43 54 35 64 / 80 40 0 0 FYV 52 63 36 59 / 100 30 10 0 BYV 55 63 38 57 / 90 30 10 0 MKO 51 59 38 63 / 80 30 0 0 MIO 48 54 37 60 / 80 40 0 0 F10 48 56 39 64 / 80 30 0 0 HHW 55 66 41 66 / 80 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....06 AVIATION...05
Hazardous weather outlook, Apr 1, 4:43 PM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Tulsa OK 443 PM CDT Mon Apr 1 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 443 PM CDT Mon Apr 1 2024 ...SEVERE WEATHER LIKELY THIS EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA....Eastern Oklahoma and western Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...This evening. HEAVY RAIN. RISK...Limited. AREA...northeast Oklahoma and northwest Arkansas. ONSET...This evening. DISCUSSION... Severe thunderstorms are expected through much of the evening. The primary threat will be very large hail up to tennis ball size, damaging wind gusts up to 80 mph and a few tornadoes. The primary severe weather threat will evolve as a cold front and dry line approach eastern Oklahoma late afternoon into the early evening. Thunderstorms are expected to develop across eastern Oklahoma between 5 and 7 pm and quickly become severe, with potential for very large or damaging hail. Storms are expected to increase and spread eastward through the evening with a continued threat of very large hail, and an increasing damaging wind threat as storms grow upscale. Low level winds are expected to strengthen near sunset, which may increase the tornado potential for part of the evening. Most of the storms will exit the area around midnight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY THROUGH THURSDAY...High Wind Potential. FRIDAY...No Hazards. SATURDAY AND SUNDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. EXTENDED DISCUSSION... Breezy and cooler conditions will occur behind the system Tuesday and Wednesday. Another low pressure system could bring a chance of thunderstorms back to the region by the weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 1, 3:00 PM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
300 PM CDT Mon Apr 1 2024
OKZ054-012030-
Osage OK-
300 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OSAGE COUNTY
THROUGH 330 PM CDT...
At 300 PM CDT, Doppler radar indicated a strong thunderstorm near
Marland, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Southwestern Kaw Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3670 9703 3668 9694 3675 9689 3674 9683
3675 9682 3659 9669 3656 9680 3653 9682
3647 9698 3649 9701 3652 9701 3655 9692
3655 9690 3658 9689 3660 9692 3658 9698
3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 2000Z 221DEG 39KT 3656 9719
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 1, 4:35 PM CDT, 3 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
435 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Tstm Wnd Dmg 3 W Hulah 36.92N 96.09W
04/01/2024 Osage OK Public
Report of damage from strong thunderstorm
winds west of Hulah.
&&
JDSSpecial weather statement, Apr 1, 4:49 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
449 PM CDT Mon Apr 1 2024
OKZ055-056-012215-
Nowata OK-Washington OK-
449 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WASHINGTON AND
NORTHWESTERN NOWATA COUNTIES THROUGH 515 PM CDT...
At 449 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Hulah, moving northeast at 70 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bartlesville... South Coffeyville...
Copan... Wann...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9554 3677 9600 3697 9600 3700 9596
TIME...MOT...LOC 2149Z 234DEG 62KT 3689 9601
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 1, 6:16 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
616 PM CDT Mon Apr 1 2024
OKZ054-059-012345-
Osage OK-Pawnee OK-
616 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OSAGE AND WESTERN
PAWNEE COUNTIES THROUGH 645 PM CDT...
At 616 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Morrison, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pawnee... Ralston...
Skedee... Sooner Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3651 9703 3651 9701 3652 9701 3653 9698
3653 9696 3656 9689 3658 9689 3660 9691
3660 9693 3662 9690 3641 9655 3624 9683
3625 9692 3633 9693 3634 9703
TIME...MOT...LOC 2316Z 224DEG 42KT 3629 9711
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 1, 6:29 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
629 PM CDT Mon Apr 1 2024
OKZ054-020015-
Osage OK-
629 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE COUNTY
THROUGH 715 PM CDT...
At 629 PM CDT, Doppler radar indicated a strong thunderstorm near
Fairfax, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pawhuska... Fairfax...
Elgin... Bigheart...
Osage Hills State Park... Pearsonia...
Hulah... Sunset Lake...
Wah Sha She State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9600 3682 9600 3640 9655 3653 9673
3656 9675 3656 9678 3659 9682 3700 9639
TIME...MOT...LOC 2329Z 224DEG 49KT 3660 9667
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 1, 7:28 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
728 PM CDT Mon Apr 1 2024
OKZ073-020100-
Pittsburg OK-
728 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT PITTSBURG COUNTY THROUGH 800 PM
CDT...
At 727 PM CDT, Doppler radar indicated a strong thunderstorm near
Ashland, moving northeast at 60 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Kiowa...
Savanna... Alderson...
Ashland... Haywood...
Blocker... Mcalester Regional Airport...
Blanco... Haileyville...
Pittsburg... Arpelar...
Dow... Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3467 9588 3468 9589 3468 9609 3495 9609
3507 9593 3511 9552 3478 9552 3460 9588
TIME...MOT...LOC 0027Z 233DEG 54KT 3475 9602
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 1, 7:19 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Apr 1, 7:22 PM CDT | Tornado Warning | TSA | Osage | 38 min |
| Apr 1, 7:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| Apr 1, 7:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 30 min |
| Apr 1, 7:58 PM CDT | Tornado Warning | TSA | Nowata, Washington | 32 min |
| Apr 1, 8:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Apr 1, 8:06 PM CDT | Tornado Warning | TSA | Osage | 13 min |
| Apr 1, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 21 min |
| Apr 1, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 24 min |
| Apr 1, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 49 min |
| Apr 1, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 47 min |
| Apr 1, 9:03 PM CDT | Special Weather Statement | TSA | Nowata | 27 min |
| Apr 1, 9:10 PM CDT | Special Weather Statement | TSA | Craig | 35 min |
| Apr 1, 9:27 PM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| Apr 1, 9:36 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Apr 1, 9:38 PM CDT | Special Weather Statement | TSA | Pawnee | 37 min |
| Apr 1, 9:41 PM CDT | Special Weather Statement | TSA | Ottawa | 34 min |
| Apr 1, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 38 min |
| Apr 1, 10:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Apr 1, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 26 min |
| Apr 1, 10:16 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Tulsa | 29 min |
| Apr 1, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 42 min |
| Apr 1, 10:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 35 min |
| Apr 1, 10:30 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Apr 1, 10:37 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 23 min |
| Apr 1, 10:45 PM CDT | Special Weather Statement | TSA | Rogers | 45 min |
| Apr 1, 10:46 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa | 3 hr |
| Apr 1, 10:51 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 39 min |
| Apr 1, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 41 min |
| Apr 1, 11:26 PM CDT | Special Weather Statement | TSA | Muskogee | 49 min |
| Apr 1, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 51 min |
| Apr 1, 11:55 PM CDT | Special Weather Statement | TSA | Adair, Cherokee | 35 min |
| Apr 2, 12:02 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 43 min |
| Apr 2, 12:24 AM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 49 min |
| Apr 2, 12:34 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 41 min |
| Apr 2, 12:35 AM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| Apr 2, 1:05 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 40 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.